Skip to Main content Skip to Navigation
Journal articles

A logarithmic Sobolev form of the Li-yau parabolic inequality

Abstract : We present a finite dimensional version of the logarithmic Sobolev inequality for heat kernel measures of non-negatively curved diffusion operators that contains and improves upon the Li-Yau parabolic inequality. This new inequality is of interest already in Euclidean space for the standard Gaussian measure. The result may also be seen as an extended version of the semigroup commutation properties under curvature conditions. It may be applied to reach optimal Euclidean logarithmic Sobolev inequalities in this setting. Exponential Laplace differential inequalities through the Herbst argument furthermore yield diameter bounds and dimensional estimates on the heat kernel volume of balls.
Complete list of metadata

Cited literature [18 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00353946
Contributor : Dominique Bakry Connect in order to contact the contributor
Submitted on : Saturday, January 17, 2009 - 6:44:31 AM
Last modification on : Tuesday, October 19, 2021 - 11:16:41 PM
Long-term archiving on: : Tuesday, June 8, 2010 - 6:28:22 PM

File

BakryLedoux.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00353946, version 1

Citation

Dominique Bakry, Michel Ledoux. A logarithmic Sobolev form of the Li-yau parabolic inequality. Revista Matemática Iberoamericana (1985-2001), 2006, 22 (2), pp.683-702. ⟨hal-00353946⟩

Share

Metrics

Record views

833

Files downloads

449